# SDR CALA2016100300718

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 49,601 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LTS UNARMED LIGHT NOT ILLUMINATING LEFT BRIGHT BULB.  DIM BULB WORKS.  REPLACED LIGHT OPS CHECK NORMAL.
